Some classes of homogeneous $\Phi$-spaces of order 5
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1992), pp. 88-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_2_a13,
author = {Yu. D. Churbanov},
title = {Some classes of homogeneous $\Phi$-spaces of order~5},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {88--90},
year = {1992},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_2_a13/}
}
Yu. D. Churbanov. Some classes of homogeneous $\Phi$-spaces of order 5. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1992), pp. 88-90. http://geodesic.mathdoc.fr/item/IVM_1992_2_a13/